# SDR KBM2006F00240

- Difficulty date: July 6, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower Motor
- Part number: 0500847
- Part serial: 2031
- Condition: Burned
- Location: A/C System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INOPERATIVE (7 INCH BLOWER MOTOR) (BURNED).  REMOVED AND REPLACED.  (K)
